Acta Mathematica, 1990, Volume 166

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Points fixes d'une application holomorphe d'un domaine borné dans lui-même

Pierre Mazet Université de Paris VI, Paris, France Jean-Pierre Vigué Université de Paris VI, Paris, France

TBD mathscidoc:1701.331742

Acta Mathematica, 166, (1), 1-26, 1989.5
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 389 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Periodic meromorphic functions

F. Capocasa Università di Pisa, Pisa, Italy F. Catanese Università di Pisa, Pisa, Italy

TBD mathscidoc:1701.331743

Acta Mathematica, 166, (1), 27-68, 1989.8
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 874 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Effective Bezout identities in$Q$[$z$_{1}, ...,$z$_{$n$}]

Carlos A. Berenstein University of Maryland, College Park, MD, U.S.A. Alain Yger Université de Bordeaux I, Talence, France

TBD mathscidoc:1701.331744

Acta Mathematica, 166, (1), 69-120, 1989.1
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 739 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Almost commuting matrices and a quantitative version of the Brown-Douglas-Fillmore theorem

I. David Berg University of Illinois, Urbana, IL, U.S.A. Kenneth R. Davidson University of Waterloo, Waterloo, Ontario, Canada

TBD mathscidoc:1701.331745

Acta Mathematica, 166, (1), 121-161, 1987.7
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 765 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The topology of rational functions and divisors of surfaces

F. R. Cohen University of Rochester, Rochester, NY, U.S.A. R. L. Cohen Stanford University, Stanford, CA, U.S.A. B. M. Mann University of New Mexico, Albuquerque, NM, U.S.A. R. J. Milgram Stanford University, Stanford, CA, U.S.A.

TBD mathscidoc:1701.331746

Acta Mathematica, 166, (1), 163-221, 1989.6
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 623 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On isotropy irreducible Riemannian manifolds

McKenzie Wang McMaster University, Hamilton, Ontario, Canada Wolfgang Ziller University of Pennsylvania, Philadelphia, PA, U.S.A.

TBD mathscidoc:1701.331747

Acta Mathematica, 166, (1), 223-261, 1990.1
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 687 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Regularity of a boundary having a Schwarz function

Makoto Sakai Tokyo Metropolitan University, Tokyo, Japan

TBD mathscidoc:1701.331748

Acta Mathematica, 166, (1), 263-297, 1990.3
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved